Curriculum Vitae of Ivan Slapničar
Education
Work experience
Visits
Professional positions
Scientific grants
Teaching grants
Awards
Refereeing
Organizing Committees
Memberships
List of papers
  1. Thaniporn Chaysri, Nevena Jakovčević Stor and Ivan Slapničar, Fast Eigenvalue Decomposition of Arrowhead and Diagonal-Plus-Rank-k Matrices of Quaternions, Mathematics, vol. 12(9), Article ID 1327, 22 pages, 2024, DOI: 10.3390/math12091327
  2. Damir Krstinić, Ana Kuzmanić Skelin, Ivan Slapničar and Maja Braović, Multi-Label Confusion Tensor IEEE Access, vol. 12, pp. 9860-9870, 2024, doi: 10.1109/ACCESS.2024.3353050
  3. Damir Krstinić, Ljiljana Šerić and Ivan Slapničar, Comments on “MLCM: Multi-Label Confusion Matrix”, IEEE Access, vol. 11, pp. 40692-40697, 2023, DOI: 10.1109/ACCESS.2023.3267672
  4. Anita Carević, Ivan Slapničar and Mohamed Almekkawy, Automating Regularization Parameter Selection of the Inverse Problem in Ultrasound Tomography, 2022 IEEE International Ultrasonics Symposium (IUS), 2022, DOI: 0.1109/IUS54386.2022.9957277
  5. Anita Carević, Ivan Slapničar and Mohamed Almekkawy, Solving Ultrasound Tomography’s Inverse Problem: Automating Regularization Parameter Selection, IEEE Transactions on Ultrasonics, Ferroelectrics, and Frequency Control, Vol. 69, Issue 8, pp. 2447-2461, 2022, DOI: 10.1109/TUFFC.2022.3182147
  6. Jesse L. Barlow, Stanley C. Eisenstat, Nevena Jakovčević Stor and Ivan Slapničar, Deflation for the Symmetric Arrowhead and Diagonal-Plus-Rank-One Eigenvalue Problems, SIAM Journal on Matrix Analysis and Applications, Vol. 43, Iss.2, pp. 681-709, 2022, DOI: 10.1137/21M139205X
  7. Nevena Jakovčević Stor, Ivan Slapničar and Zoran Tomljanović, Fast Computation of Optimal Damping Parameters for Linear Vibrational Systems, Mathematics, vol. 10(5), Article ID 790, 17 pages, 2022, DOI: 10.3390/math10050790
  8. Eric Goles, Ivan Slapničar and Marco A. Lardies, Universal Evolutionary Model for Periodical Species , Complexity, vol. 2021, Article ID 2976351, 15 pages, 2021, DOI: 10.1155/2021/2976351
  9. Sk. Safique Ahmad, Istkhar Ali and I. Slapničar, Perturbation analysis of matrices over a quaternion division algebra, Electronic Transactions on Numerical Analysis. Volume 54, pp. 128–149, 2021, DOI: 10.1553/etna_vol54s128
  10. A. Carević, X. Yun, G. Lee, I. Slapničar, A. Abdou, J. Barlow and M. Almekkawy, Solving the ultrasound inverse scattering problem of inhomogeneous media using different approaches of total least squares algorithms, Proc. Vol. 10580, Medical Imaging 2018: Ultrasonic Imaging and Tomography / Duric, Neb ; Byram, Brett C. (eds.). - Houston, Texas : Society of Photo-Optical Instrumentation Engineers (SPIE) , 2018. 10580-10588.
  11. X. Yun, J. He, A. Carević, I. Slapničar, J. Barlow and M. Almekkawy, Reconstruction of ultrasound tomography for cancer detection using total least squares and the conjugate gradient method, Proc. Vol. 10580, Medical Imaging 2018: Ultrasonic Imaging and Tomography / Duric, Neb ; Byram, Brett C. (eds.) - Houston, Texas : Society of Photo-Optical Instrumentation Engineers (SPIE) , 2018. 10589-10599.
  12. N. Jakovčević Stor and I. Slapničar, Forward Stable Computation of Roots of Real Polynomials with Real Simple Roots, Appl. Math. and Inform. Sciences, 11 (2017) 33-41, arXiv:1509.06224
  13. N. Jakovčević Stor, I. Slapničar and J. L. Barlow, Accurate eigenvalue decomposition of real symmetric arrowhead matrices and applications, Linear Algebra Appl. 464 (2015) 62-89, arXiv:1302.7203
  14. N. Jakovčević Stor, I. Slapničar and J. L. Barlow, Forward stable eigenvalue decomposition of rank-one modifications of diagonal matrices Linear Algebra Appl. 487 (2015) 301-315, arXiv:1405.7537.
  15. I. Slapničar, Symmetric matrix eigenvalue techniques, in: CRC Handbook of Linear Algebra, 2nd Edition, Leslie Hogben (ed.), CRC Press, Boca Raton, 2013, pp. 55:1-23.
  16. I. Slapničar, On the spectra of generalized Fibonacci and Fibonacci-like operators, Operators and Matrices, Vol. 6, No. 1, 2012, pp. 49-62, arXiv:1104.1049
  17. D. Krstinić and I. Slapničar, Grid-based mode seeking procedure, Intelligent Data Analysis, Vol. 15, No. 3, pp. 343-356 (2011).
  18. I. Slapničar, Symmetric Matrix Eigenvalue Techniques, in CRC Handbook of Linear Algebra, Leslie Hogben (ed.), CRC Press, Boca Raton, 2006, pp. 42:1-23.
  19. N. Truhar and I. Slapničar, Relative Residual Bounds for Indefinite Hermitian Matrices, Linear Algebra Appl., Special Issue in honor of Friedrich Ludwig Bauer, No. 417, pp. 466-477 (2006).
  20. J. L. Barlow, H. Erbay and I. Slapničar, An Alternative Algorithm for Refinement of ULV Decompositions, SIAM J. Matrix Anal. Appl., Vol. 27, No. 1, pp. 198-211 (2005).
  21. J. A. Powell, I. Slapničar and W. van der Werf, Epidemic Spread of a Lesion-Forming Plant Pathogen - Analysis of a Mechanistic Model with Infinite Age Structure, Linear Algebra Appl., No. 398, pp. 117-140 (2005).
  22. I. Slapničar and N. Truhar, Relative Perturbation Theory for Hyperbolic Singular Value Problem, Linear Algebra Appl., No. 358, pp. 367-386 (2002).
  23. I. Slapničar, Highly Accurate Symmetric Eigenvalue Decomposition and Hyperbolic SVD, Linear Algebra Appl., No. 358, pp. 387-424 (2002).
  24. Z. Drmač, V. Hari and I. Slapničar, Advances in Jacobi methods, Proceedings of the Third Conference on Applied Mathematics and Scientific Computing, Dubrovnik, Croatia, June 2-9, 2001, Kluwer, Doordrecht, to appear.
  25. J. Barlow and I. Slapničar, Optimal perturbation bounds for the Hermitian eigenvalue problem, Linear Algebra Appl., No. 309, pp. 19-43 (2000).
    Also Technical Report No. 99-001, Department of Computer Science and Engineering, The Pennsylvania State University, University Park, PA,
  26. K. Veselić and I. Slapničar, On spectral condition of J-Hermitian operators, Glasnik matematicki, Memorial Issue in Honor of Branko Najman, Vol. 35, No. 1, pp. 3-24 (2000).
  27. N. Truhar and I. Slapničar, Relative perturbation bound for invariant subspaces of Hermitian matrix, Glasnik matematicki, Vol. 35, No. 2, pp. 221-232 (2000).
  28. N. Truhar and I. Slapničar, Relative perturbation bounds for invariant subspaces of graded indefinite Hermitian matrices, Linear Algebra Appl., No. 301, pp. 171-185 (1999).
  29. I. Slapničar and N. Truhar, Relative perturbation theory for hyperbolic eigenvalue problem, Linear Algebra Appl., No. 309, pp. 57-72 (2000).
  30. J. Demmel, M. Gu, S. Eisenstat, I. Slapničar, K. Veselić, and Z. Drmač, Computing the singular value decomposition with high relative accuracy, Linear Algebra Appl., No. 299, pp. 21-80 (1999); also LAPACK Working Note #119.
  31. I. Slapničar and K. Veselić, A bound for the condition of a hyperbolic eigenvector matrix, Linear Algebra Appl., No. 290, pp. 247-255 (1999).
  32. I. Slapničar, Componentwise analysis of direct factorization of real symmetric and Hermitian matrices, Linear Algebra Appl., No. 272, pp. 227-275 (1998).
  33. N. Truhar and I. Slapničar, Relative perturbation of invariant subspaces, Mathematical Communications, Vol. 1, No. 2, pp. 169-174 (1996).
  34. I. Slapničar, Accurate computation of singular values and eigenvalues of symmetric matrices, Mathematical Communications, Vol. 1, No. 2, pp. 153-168 (1996).
  35. P. Arbenz and I. Slapničar, On an implementation of a one-sided block Jacobi method on a distributed memory computer, Zeitschrift fur Angewandte Mathematik und Mechanik, 76 (Suppl 1), pp. 343-344, 1996.
  36. P. Arbenz and I. Slapničar, An analysis of parallel implementations of the block-Jacobi algorithm for computing the SVD, in: D. Kalpic and V. Hljuz-Dobric, eds., Proceedings of the 17th International Conference on Information Technology Interfaces, pp. 343-348, Pula, 1995.
  37. I. Slapničar and K. Veselić, Perturbations of the eigenprojections of a factorized Hermitian matrix, Linear Algebra Appl., No. 218, pp. 273-280 (1995).
  38. K. Veselić and I. Slapničar, Floating-point perturbations of Hermitian matrices, Linear Algebra Appl., No. 195, pp. 81-116 (1993).
  39. I. Slapničar, Accurate Symmetric Eigenreduction by a Jacobi Method, in Linear Algebra for Large Scale and Real-Time Applications, M. S. Moonen, G. H. Golub and B. L. R. De Moor eds., NATO ASI Series, Kluwer, Dordrecht, 1993, pp. 417-418.
  40. I. Slapničar and V. Hari, On the quadratic convergence of the Falk-Langemeyer method, SIAM J. Matrix Anal. Appl., Vol. 12, pp. 84-114 (1991).